# SDR MTNA201211060001

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 33,418 hours, 36,914 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR FLIGHT 8126 MIA-KIN THE PILOT REPORTED THE LEFT BRAKE WAS INOPERATIVE.  THE PILOT RETURNED THE AIRCRAFT BACK TO THE RAMP.  THE FLIGHT WAS CANCELLED.  THE BRAKE MASTER CYLINDER WAS REPLACED IAW ATR72 JIC 32-42-13 RAI-10000.  THE SYSTEM CHECKED GOOD IAW ATR72 JIC 32-42-OPT-10000.  THE AIRCRAFT WAS RETURNED TO SERVICE.
